MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE
Model Number SK57
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during an initial bunion surgery on (b)(6) 2025, the patient's medial cortex of the first metatarsal was fractured during drilling for implantation of a distal/dorsal locking screw.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, additional information indicates operator technique may have caused or contributed to what the patient experienced.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that during an initial bunion surgery on (b)(6) 2025, the patient's medial cortex of the first metatarsal was fractured during drilling for implantation of a distal/dorsal locking screw.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
Corrected fields: h11.It was reported that during an initial bunion surgery on (b)(6) 2025, the patient's medial cortex of the first metatarsal was fractured during drilling for implantation of a distal/dorsal locking screw.As a result, the tmc device was not implanted and the surgeon addressed the site and fracture by using a two screw construct.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, additional information indicates operator technique may have caused or contributed to what the patient experienced.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.

Brand Name
NANOPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key21610787
Report Number3011623994-2025-00020
Device Sequence Number12687918
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public(01)00810111222464(17)291021(10)TM1126
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK57
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale